arrow
Volume 35, Number 6
Previous Issue Next Issue

Xiao Li, Zhonghua Qiao & Hui Zhang

10.4208/jcm.1611-m2016-0517

J. Comp. Math., 35 (2017), pp. 693-710.

Preview Full PDF 680 13696 Abstract

Bin Wang, Xinyuan Wu, Fanwei Meng & Yonglei Fang

10.4208/jcm.1611-m2016-0596

J. Comp. Math., 35 (2017), pp. 711-736.

Preview Full PDF 670 15219 Abstract

Qiujin Peng, Zhonghua Qiao & Shuyu Sun

10.4208/jcm.1611-m2016-0623

J. Comp. Math., 35 (2017), pp. 737-765.

Preview Full PDF 667 13197 Abstract

Haiyan Yuan, Jihong Shen & Cheng Song

10.4208/jcm.1612-m2016-0560

J. Comp. Math., 35 (2017), pp. 766-779.

Preview Full PDF 649 13806 Abstract

Kai Liu, Xinyuan Wu & Wei Shi

10.4208/jcm.1612-m2016-0604

J. Comp. Math., 35 (2017), pp. 780-800.

Preview Full PDF 635 14849 Abstract

Xiuling Yin, Chengjian Zhang & Yanqin Liu

10.4208/jcm.1612-m2016-0677

J. Comp. Math., 35 (2017), pp. 801-813.

Preview Full PDF 651 13490 Abstract

Xinchun Li

10.4208/jcm.1701-m2016-0717

J. Comp. Math., 35 (2017), pp. 814-827.

Preview Full PDF 746 13484 Abstract

Yingxia Xi & Xia Ji

10.4208/jcm.1701-m2015-0443

J. Comp. Math., 35 (2017), pp. 828-838.

Preview Full PDF 643 12987 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard